# SDR 7AJA20180517001

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N892GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8151
- Aircraft time: 422 hours, 825 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Unsecure
- Location: Starflex
- Part time: 422 hours, 825 cycles
- Component: Hub, Urocop
- Component part number: 355A31000202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 600 HOUR INSPECTION,  FOUND A LOOSE BUSHING ON ONE OF THE STARFLEX ARMS. WHILE PERFORMING THE INSPECTION, MECHANIC GRABBED BUSHING AND FELT IT CLICKING ON THE ARM WHICH INDICATES A LOOSE CONDITION.
